Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ G$-functions as unsymmetrical Fourier kernels. III


Author: Roop Narain
Journal: Proc. Amer. Math. Soc. 14 (1963), 271-277
MSC: Primary 44.99
DOI: https://doi.org/10.1090/S0002-9939-1963-0149210-9
MathSciNet review: 0149210
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Narain, The G-functions as unsymmetrical Fourier kernels. I, Proc. Amer. Math. Soc. 13 (1962), 950-959. MR 0144157 (26:1705)
  • [2] -, The G-functions as unsymmetrical Fourier kernels. II, Proc. Amer. Math. Soc. 14 (1963), 18-28. MR 0145263 (26:2796)
  • [3] E. C. Titchmarsh, Theory of Fourier integrals, Oxford, 1937.
  • [4] Bateman Manuscript Project, Higher transcendental functions, Vol. 1, McGraw-Hill, New York, 1953.
  • [5] R. Narain, A Fourier kernel, Math. Z. 70 (1959), 297-299. MR 0104988 (21:3735)
  • [6] C. Fox, The G and H functions as symmetrical Fourier kernels, Trans. Amer. Math. Soc. 98 (1961), 395-429. MR 0131578 (24:A1427)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.99

Retrieve articles in all journals with MSC: 44.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0149210-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society